Cart (Loading....) | Create Account
Close category search window

Comments, with reply, on "The controllability of planar bilinear systems" by D.E. Koditschek and K.S. Narendra

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Piechottka, U. ; Dept. of Electr. Eng., Duisburg Univ., West Germany ; Koditschek, D.E. ; Narendra, K.S.

In the above-titled study (ibid., vol.AC-30, p.87-89, Jan. 1985) two classes of bilinear systems in the plane are examined, and it is claimed that necessary and sufficient conditions for complete controllability of both classes are derived. The commenter shows that the conditions for one of these classes are only sufficient. A counterexample is given. The authors briefly review their work and concede that the relevant theorem is incorrect.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:35 ,  Issue: 6 )

Date of Publication:

June 1990

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.